Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 357, Number 8

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Regular domains in homogeneous groups
Roberto Monti and Daniele Morbidelli.
Trans. Amer. Math. Soc. 357 (2005), 2975-3011
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135732
Mixing times of the biased card shuffling and the asymmetric exclusion process
Itai Benjamini, Noam Berger, Christopher Hoffman and Elchanan Mossel.
Trans. Amer. Math. Soc. 357 (2005), 3013-3029
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135733
Gauss-Manin connections for arrangements, III Formal connections
Daniel C. Cohen and Peter Orlik.
Trans. Amer. Math. Soc. 357 (2005), 3031-3050
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135734
Descent representations and multivariate statistics
Ron M. Adin, Francesco Brenti and Yuval Roichman.
Trans. Amer. Math. Soc. 357 (2005), 3051-3082
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135735
A converse to Dye’s theorem
Greg Hjorth.
Trans. Amer. Math. Soc. 357 (2005), 3083-3103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135736
A computer-assisted proof of Saari’s conjecture for the planar three-body problem
Richard Moeckel.
Trans. Amer. Math. Soc. 357 (2005), 3105-3117
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135737
A countable Teichmüller modular group
Katsuhiko Matsuzaki.
Trans. Amer. Math. Soc. 357 (2005), 3119-3131
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135738
Valence of complex-valued planar harmonic functions
Genevra Neumann.
Trans. Amer. Math. Soc. 357 (2005), 3133-3167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135739
Entire solutions of certain partial differential equations and factorization of partial derivatives
Bao Qin Li.
Trans. Amer. Math. Soc. 357 (2005), 3169-3177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135740
Signature of relations in mapping class groups and non-holomorphic Lefschetz fibrations
Hisaaki Endo and Seiji Nagami.
Trans. Amer. Math. Soc. 357 (2005), 3179-3199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135741
Abelian categories, almost split sequences, and comodules
Mark Kleiner and Idun Reiten.
Trans. Amer. Math. Soc. 357 (2005), 3201-3214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135742
Groups of units of integral group rings of Kleinian type
Antonio Pita, Ángel del Río and Manuel Ruiz.
Trans. Amer. Math. Soc. 357 (2005), 3215-3237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135743
The smoothing property for a class of doubly nonlinear parabolic equations
Carsten Ebmeyer and José Miguel Urbano.
Trans. Amer. Math. Soc. 357 (2005), 3239-3253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135744
Representation dimension: An invariant under stable equivalence
Xiangqian Guo.
Trans. Amer. Math. Soc. 357 (2005), 3255-3263
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135745
Spike-layered solutions for an elliptic system with Neumann boundary conditions
Miguel Ramos and Jianfu Yang.
Trans. Amer. Math. Soc. 357 (2005), 3265-3284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135746
Seshadri constants at very general points
Michael Nakamaye.
Trans. Amer. Math. Soc. 357 (2005), 3285-3297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135747
Generating the surface mapping class group by two elements
Mustafa Korkmaz.
Trans. Amer. Math. Soc. 357 (2005), 3299-3310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135748
Thurston’s weak metric on the Teichmüller space of the torus
Abdelhadi Belkhirat, Athanase Papadopoulos and Marc Troyanov.
Trans. Amer. Math. Soc. 357 (2005), 3311-3324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135749
Torsion subgroups of elliptic curves in short Weierstrass form
Michael A. Bennett and Patrick Ingram.
Trans. Amer. Math. Soc. 357 (2005), 3325-3337
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135750
Telescoping, rational-valued series, and zeta functions
J. Marshall Ash and Stefan Catoiu.
Trans. Amer. Math. Soc. 357 (2005), 3339-3358
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135751
On compact symplectic manifolds with Lie group symmetries
Daniel Guan.
Trans. Amer. Math. Soc. 357 (2005), 3359-3373
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135752
An approximate universal coefficient theorem
Huaxin Lin.
Trans. Amer. Math. Soc. 357 (2005), 3375-3405
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2135753